# SDR EISA2000036

- Difficulty date: March 6, 2000
- Submitted: May 16, 2000
- Operation: Air carrier
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF A ROUTINE C-CHECK WORK CARD, FOUND FLOORBEAM UPPER T-CAP SPLICE REPAIR NOT IN COMPLIANCE WITH VENTURA AEROSPACE STC 00848 LA AND DRW NR 2919 REV C AT FS 344.  REMOVED T-CAP FROM FLOORBEAM.  FABRICATED NEW T-CAP PER SAMPLE FROM BAC 1505-29222 AND INSTALLED PER SRM 51-10-1 AND SRM 51-30-2.  (M)
